| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/18/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-20-user's test strip had poor storage(kitchen).Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
Event or Problem Description
Consumer reported complaint for low blood glucose test results.Customer is concerned with tests results from results obtained of 44 and 67 mg/dl.Customer stated he did not have any symptoms when he had obtained the 44 mg/dl fasting.Customer was also concerned with erratic results he stated began about two weeks ago when he started to use this vial of test strips; no back-to-back erratic blood glucose test results were reported.The customer's expected fasting blood glucose test result range is 70 - 100 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back-to-back blood test was not performed by the customer.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 03/31/2020, and open vial date is two weeks.The meter memory was reviewed for previous test result history: (b)(6).Customer is concern because he ran a test and got 44mg/dl fasting and he was not having any symptoms at all.